# SDR HEED065725

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 6400 · Tail Rotor System
- Part: Link Assy
- Part number: 222012711107
- Condition: Worn
- Location: T/R Counterwt
- Part time: 510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ASSY HAS WORN BEARINGS.
